MathSciNet Relay Station
MathSciNet bibliographic data
MR1974341 58J40 (19K56 46L80 47G30 47L80)
Nicola, Fabio $K$-theory of SG-pseudo-differential algebras. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2841–2848 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement